# SDR UIEA200800019

- Difficulty date: January 26, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- Aircraft time: 91,039 hours, 18,903 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Condition: Delaminated
- Location: Nr 10 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 10 SPOILER PANEL HAS A 5.0 INCH BY 5.0 INCH AREA OF DELAMINATION AT UPPER SIDE, OUTBOARD, TRAILING EDGE.  PERMANENT REPAIR ACCOMPLISHED AS PER SRM 51-40-06 FIG. 1 AND 4 AND SRM 51-40-20, PREPREG 250 DEGREES F CURE.  ALSO REFERENCE EO NR 4757A413.
